My niece is going on 3 years old now she has been throwing up once or twice a month they have thought it could be anything from acid reflux to the flu she has had MRI's done.... Finally they came to the conclusion that she was having seizures and told us that if that medicine did not stop the vomitting then nothing would.... Well it has been 3 months since she started the meds and has had 4 or more out breaks and been taking to the ER several times... We are at a loss at what to do from here... She has gone to specialists.......PLEASE HELP USReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?